# SDR CA040720005

- Difficulty date: July 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 34,069 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6122 · Propeller Governor
- Part: Propeller
- Part number: A6441FN606
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

PROPELLER OVERSPEED ON DESCENT INTO XXXX, THE ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  PROP ASSEMBLY WAS CHANGED, GROUND RUN AND PITCH LOCK TESTED SERVICABLE.  AIRCRAFT WAS RETURNED TO SERVICE.
